Hollywood

345d

I was diagnosed with POTS in 2017. It was so bad to the point where I was bed ridden for 6 months and had to use a walker. I couldn’t drive or do anything. I slept all day every day and was always extremely dizzy/fainting. My symptoms went away eventually but now they’re back, and I’m panicking because I don’t want it to get as bad as it was before. I’m just really frustrated with my body. Any tips or advice?

Postural Orthostatic Tachycardia Syndrome (POTS)

View all
  • Messymexi

    345d

    Do you have a doctor managing your symptoms at all? I use a cardiologist and blood pressure raising and water retention pills. You can try compression stockings (the higher up the leg, the better), an abdominal compression, lots of water or try salt additives. When I worked on my feet, salt/sugar supplements got me through the day with some strong compression stockings

  • sam_023

    335d

    I have a wonderful team- took years to get there. But when I'm feeling I am declining and afraid of loosing ability. I reach out to my Dr and she prescribes pt. I have a wonderful PT who I have worked with for a few years. So if you can reach out to your Dr and see if PT is an option.

  • Chrys

    335d

    Try to have patience with yourself. Your body’s working hard daily to keep you up. It’s going to be frustrating, but it’s crucial we listen to our bodies when they tell us to rest. Give yourself time to recover and take the necessary steps to ease your way into getting around once more. I highly recommend compression stockings, electrolyte water, and eating plenty of salt. As for around the home, shower stools, foot stools, and leg elevators are super helpful. If necessary, look into mobility aids, such as a cane, crutches, wheelchair, etc.

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.